# SDR CER2006F00000

- Difficulty date: June 9, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N817AM
- Make and model: Lear 55LEAR
- Aircraft serial: 069
- Engine: Garrtt TFE731*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301321870
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TIRE CAME APART ON LANDING. (K)
